# SDR MT9A0000001

- Difficulty date: June 19, 2008
- Submitted: July 8, 2008
- Operation: Air carrier
- Aircraft: N26932
- Make and model: Swrngn SA227AC
- Aircraft serial: AC660
- Engine: Garrtt TPE33111U
- System (JASC): 7603 · Power Lever
- Part: Screw
- Part number: NAS13513H16
- Condition: Missing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

IN FLIGHT THE PPC INPUT LEVER TO THE PPC SHAFT CAME OFF AND PREVENTED THE CREW FROM BEING ABLE TO RETARD THE POWER TO THE LEFT ENGINE. THIS FORCED THEM TO DO AN IN-FLIGHT SHUTDOWN OF THAT ENGINE. THE INVESTIGATION FOUND THAT THE SCREW AND SPACER THAT SECURES THE ARM TO THE SHAFT WAS NOT INSTALLED.  FURTHER INVESTIGATION SHOWED A DISCREPANCY BETWEEN THE MM AND THE IPC MANUAL FOR INSTALLING THESE PARTS ACCORDING TO AIRCRAFT SERIAL NR. THE OLDER SERIAL NR AC BELOW (AC 664) ARE NOT INSTRUCTED TO INSTALL THEM  (71-00-15 (5) (D)).  ALSO THE IPC CONTRADICTS ITSELF 76-10-40 FIG 7 CALLS FOR THE INSTALLATION OF THESE PARTS FOR SN 420683 HOWEVER 76-10-50 LIMITS INSTALLATION OF THESE PARTS TO SN 664-683.
